# SDR AALA200802066

- Difficulty date: August 10, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 25D MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPS.
